# SDR FDEA201205011698

- Difficulty date: May 1, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N723FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 543
- Aircraft time: 39,599 hours, 23,839 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AT CRUISE, ECAM ALERT GREEN SYS HYD LO LEVEL, ECAM SHOWED GREEN SYS NEAR ZERO.  C/W 11-3-05 "HYD RSVR  LO LEVEL" PROCEDURE.  MANUAL GEAR EXTENSION.  EMERGENCY  DECLARED.   NO NOSEWHEEL STEERING.  AFTER LANDING, GREEN HYD SYS QUANTITY SHOWED IN NORMAL RANGE.  WHEN  ON RUNWAY VISUALLY CHECKED GREEN HYD RSVR AND SHOWED 5.0 USG.   HYD LEAK INSPECTION COMPLIED WITH NO FINDINGS.  NO EVIDENCE OF HYD LEAK.  GREEN HYD RSVR SERVICED WITH 1 US GALLON IAW AMM 12-12-29-00-0.  LANDING  GEAR SYS RESTORED TO NORMAL OPERATION AFTER LANDING FREE FALL EXTENSION IAW AMM 32-33-00-02-0.  INSPECTED PX TRANSMITTER 17WV, QTY TRANSMITTER AND ALL FILTERS DPI WITH NO FINDINGS.  PERFORMED BOTH ENG  RUN-UP IAW JRH, ALL FLIGHT CONTROLS CYCLED SEVERAL TIMES AND NO CHANGE IN QTY OR PRESSURE.  PRECAUTIONARY R & R SDAC IAW AMM 31-55-22-04-0, TESTED SERVICEABLE.  ACFT OK FOR SERVICE.
